Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Reply to Romberg, Montgomery, and Peaker

Harold J. Fletcher
Journal for Research in Mathematics Education
Vol. 2, No. 3 (May, 1971), pp. 238-240
DOI: 10.2307/749050
Stable URL: http://www.jstor.org/stable/749050
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Reply to Romberg, Montgomery, and Peaker
Preview not available

Page Thumbnails

  • Thumbnail: Page 
238
    238
  • Thumbnail: Page 
239
    239
  • Thumbnail: Page 
240
    240